# SDR UIEA2022080200808

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fats
- Part number: 7732846
- Part serial: 941012
- Condition: Low Voltage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE:  LH FATS LOW & HIGH PRESSURE INITIALLY  SET AT TIME = 174.72  COUNT = 78.( REMOVED & REPLACED #1 ENG FATS IAW AMM 36-11-17. NO LEAKS NOTED. OPS CHECK GOOD )
